Volume 32, Number 1 April 2003


Jump to: navigation, search

NZ J. Mathematics Vol. 32, Number 1, (2003) Here is the table of contents of Volume 32 of the New Zealand Journal of Mathematics:

Iyad T. Abu-Jeib and Thomas S. Shores

   On properties of matrix I(-1) of sinc methods
   pp. 1-10 

Huanyin Chen and Miaosen Chen

   On semiregular rings
   pp. 11-20 

M.H. Farag

   On the derivation of discrete conjugate boundary value problem for an optimal control parabolic problem
   pp. 21-32 

F. Gorunescu and M. Gorunescu

   Solving a Neumann nonlinear boundary value problem
   pp. 33-36 

M. Khoshkam and B. Mashood

   Rigidity in commuting squares
   pp. 37-56 

Mustapha Lakrib

   The method of averaging and differential systems with two time scales
   pp. 57-66 

Abdul M. Mohamad

   A note on developability and metrizability
   pp. 67-72 

B.K. Ray and G.D. Dikshit

   Absolute Euler summability of differential Fourier series and some other associated series
   pp. 73-90 

Norbert Steinmetz

   Zalcman functions and rational dynamics
   pp. 91-104
Personal tools